# SDR AALA202412118920

- Difficulty date: October 12, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,441 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311107720300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CONTINUITY FITTING RH MUST BE REPLACED IAW EA# 358461. MAINTENANCE REPLACED CONTINUITY FITTING RH LOC ON WINDSHIELD CENTER POST AREA IAW EA #358461.
